SciELO - Scientific Electronic Library Online

 
vol.86 issue1Tacrolimus 0,1% ointment in the treatment of vitiligo: a series of casesDermatology and the Brazilian Portuguese language orthographic reform author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

HAENDCHEN, Leticia et al. Porphyria cutanea tarda and systemic lupus erythematosus. An. Bras. Dermatol. [online]. 2011, vol.86, n.1, pp. 173-175. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962011000100035.

The co-existence of systemic lupus erythematosus and porphyria although rare has been known for a long time. This association forces the physician to make a careful differential diagnosis of the bullous lesions that might appear in such patients and to be careful when prescribing certain drugs such as chloroquine. This drug, when used in the regular doses for treating lupus, may cause hepatotoxicity in patients.suffering from porphyria. It is described here the case of a patient with lupus who developed bullous lesions compatible with porphyria cutanea tarda.

Keywords : Antibodies, antinuclear; Lupus erithematosus, systemic; Porphyrias; Porphyria cutanea tarda.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in English | Portuguese